My doctor gave me samples of tazorac to use about six weeks ago to help with my acne. At the time I was using Ziana and while I was seeing some improvement, it wasnt where it should be. I used the tazorac twice a week for about three weeks and then two weeks ago I started using .1% tazorac twice a week. Last week I graduated to using it every other day, and now im using it every day.
My face is red, but not too red. My issue is the insane breakout im now having. I dont think my face has ever been this bad. Im wondering though if this is the IB? The issue is, its technically been like 5 weeks of me using it, but only three real weeks of me using "the good stuff", and only two real weeks of me using it more than the ziana. This is my first week of using it exclusively.
Im going to make an appointment with my derm after the holiday, because im starting to get worried that this isnt working and is only making me worse.
god I hope thats not true and this is just the IB hitting me a bit late.
Can anyone give me some insight?
Edited by runzmc, 03 July 2012 - 11:39 PM.